# SDR SIMA20130102006

- Difficulty date: January 2, 2013
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 6,686 hours, 4,283 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Ecu
- Part number: 766389R
- Part serial: 21752172
- Condition: Failed
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 5671 THE CREW REPORTED THAT ON APPROACH THEY HAD A SLAT FAIL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT LANDED WITH 0 SLATS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 AND NR 2 SLAT/FLAPS ELECTRONIC CONTROL UNIT IAW CRJ AMM 27-51-05.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
